# SDR SIMA202001298002

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,268 hours, 32,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24646
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH FWD OVER WING EMERGENCY LIGHT LAMP IN REFERANCE WITH 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. TROUBLESHOOTING IAW FIM 33-50-00-810-804 REMOVED AND REPLACD BATTERY POWER SUPPLY UNIT IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND REMOVED AND REPLACED BATTERY PACK IAW EMB AMM 33-50-04-000-802-A AND 33-50-04-400-802-A. NO FIX. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 108214.  DEFERRED PER MEL 33-29 AUTH #011063D-C. REMOVED AND REPLACED #1 POWER SUPPLY IAW EMB 145 AMM 33-50-04. OPS CHECK GOOD AT THIS TIME. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N 24646. REMOVED AND REPLACED BATTERY HOLDER ASSY IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD AT THIS TIME. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 24646. REMOVED AND REPLACED EMERGENGY LIGHT INVERTER IAW EMB 145 AMM 33-50-11, OPS CHECK GOOD AT THIS TIME, MEL RESTORED
